MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS ENDOTRACHEAL TUBE STYLET; STYLET, TRACHEAL TUBE

VYAIRE MEDICAL VITAL SIGNS ENDOTRACHEAL TUBE STYLET; STYLET, TRACHEAL TUBE
Model Number VITAL SIGNS® ENDOTRACHEAL TUBE STYLET
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device/component for evaluation.Therefore, no root cause could be determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs endotracheal tube stylet was used on a baby and when the stylet was pulled out, the customer noticed that the sheath was separated from the stylet.The customer confirmed that there is no patient harm associated with this reported event.
 
Additional Manufacturer Narrative
Result of investigation: the device history record of the lot number reveals "bad cut in the end of stylet" during the manufacturing process, confirming the reported defect.Dhr indicated these corrective actions were performed at the colorado facility that is now closed: adjusted air pressure for slide cylinder and temperature offset and aligned fixture.

Brand Name
VITAL SIGNS ENDOTRACHEAL TUBE STYLET
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10397035
Report Number8030673-2020-00113
Device Sequence Number14203139
Product Code BSR
UDI-Device Identifier10190752145207
UDI-Public(01)10190752145207(10)11376918
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® ENDOTRACHEAL TUBE STYLET
Device Catalogue NumberS5000N
Device Lot Number11376918
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age5 MO